# SDR UIEA2019040503809

- Difficulty date: April 2, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,934 hours, 18,694 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT #2 SIDE WINDOW HEAT INOP.  PERFORMED FIM TASK 30-41 TASK 802. NO FAULTS FOUND. OPS CHECK NORMAL.
